# SDR QXEA9600504

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26861
- Make and model: Swrngn SA227AC
- Aircraft serial: AC649
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Power Supply
- Part number: PS401
- Condition: Shorted
- Location: Cockpit
- Component: Swrngn
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAINS FORWARD CONSOLE AND ROCKER SWITCH PANEL LIGHTS ARE INOP.  ELECTRICAL FUMES APPEAR TO COME FROM THE CONSOLE PANEL.  POWER SUPPLY REPLACED AND LIGHTS OPS CHECKED GOOD.  NO ELECTRICAL FUMES NOTED AFTER THE REPLACEMENT OF THE POWER SUPPLY.
